| Model Number |
7010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/16/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the middle section of right coronary artery.A 2.75mm x 12mm quantum maverick balloon catheter was advanced for dilation.However, it was noted that the stent delivery shaft was fractured into two pieces.The device was simply pulled out from the patient's body.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 50cm distal of the strain relief.There was contrast in the inflation lumen and balloon.The balloon was loosely folded.Inspection of the remainder of the device presented no other damage or irregularities.